Pernicious Anaemia Society
14,219 members10,188 posts

what am I doing wrong

Hi, I was diagnosed (uk) in June of this year with b12 @ 198, folate at 7. Also last year my dr diagnosed me vit d deficient that was @ 12.

I have felt so weak for so long with terrible leg feet, hip, back and hand pain. I have followed the vit d protocol and got my levels to 84. But felt no relief at all with the pain and weakness.

I started my b12 loading doses in June, followed by self injection every week sometime 2x a week and followed the protocol from that time.

My question is.. after having the jab, I feel worse and this happens for three days numbness, pins and needles, stiffness and all my pain is exaggerated. It make it hard to move. It makes me not want to inject again till it eases then I go through the cycle again. What am I doing wrong ? I feel worse after 3 months than better

I take

Folate 400

As much potassium as I can physically take

Bcomplex

Mag glicnate

D3 5000

K2 100

Probiotics thank you

2 Replies
oldestnewest

Hi Jklforever recovery from those deficiencies may take many months and it's still "early days" yet and from what you say I don't think you are doing anything "wrong".

I'm not a medically trained person but there are others on here who will be able to give you good advice

Reply

As Clive says its early days. I am now into 5 months of SI, with alternate days for 6 weeks and now 2 x weekly. Like you all my symptoms got much worse and it was hard to believe the injections were doing any good, but I hung on to the fact that it takes 120 days or so to replace red blood cells (I had high MCV) and sure enough just around the 4 month mark I was beginning to find the injections didn't make me feel worse.

The numbness in my toes has virtually disappeared now although I do occasionally get a bit of bone pain and my mood has lifted somewhat too, so don't give up it will get better.

Best wishes, Cassie

3 likes
Reply

You may also like...